# SDR 0401899607

- Difficulty date: October 1, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- Aircraft time: 72,136 hours, 71,412 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Part time: 15,759 hours, 12,137 cycles
- Component: Te Flap, Doug
- Component part number: 5910134190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN NR 3 INBOARD FLAP SKIN AT XLFS=255.  REPAIRED PER EA 99-200363.
